# SDR AU000200

- Difficulty date: March 1, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- System (JASC): 3500 · Oxygen System
- Part: Lanyard
- Part number: QB4370651
- Condition: Separated
- Location: Oxygen System
- Component: Oxygen System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN SUPPLY CANISTER FIRING LANYARD SEPARATED. THE LANYARDSWAGE FITTING WAS MISSING. THIS WOULD HAVE PREVENTED THEACTIVATION OF THE OXYGEN GENERATOR CANISTER.
